MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC¿ 3DI PLATING SYSTEM; DRIVER, PROSTHESIS

WRIGHT MEDICAL TECHNOLOGY INC ORTHOLOC¿ 3DI PLATING SYSTEM; DRIVER, PROSTHESIS
Model Number 59250095
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Analysis results are not available at the time of this report.A follow-up report will be sent when the analysis is complete.
 
Event or Problem Description
It was reported that the tip of the driver broke off during use inserting a screw.The tip could not be removed from screw so the surgeon removed and replaced the screw.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The complaint could be confirmed, since the product was returned for evaluation and matches the alleged failure.The device inspection revealed the following: visual inspection: visual examination of the received product shows that the star recess tip is broken off as reported, the broken off part did not get returned for evaluation.The screw driver is in a well-used condition, with marks of scratches and discoloration around the screw driver, especially on the shaft there is a scratch mark which is most likely from contact to another part.The tip section is showing that the star recess tip got twisted by tightening, before it sheared off, also there a stress marks from high applied mechanical force visible, visible as hairline cracks.All dimensional and material integrity inspections which have been taken are within accuracy.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on investigation, the root cause was attributed to a use related issue.The failure was caused most likely by to much force.If more information is provided, the case will be reassessed.

Brand Name
ORTHOLOC¿ 3DI PLATING SYSTEM
Common Device Name
DRIVER, PROSTHESIS
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key15694410
Report Number3010667733-2022-00367
Device Sequence Number7359582
Product Code HWR
UDI-Device Identifier00889797022583
UDI-Public00889797022583
Combination Product (Y/N)N
Initial Reporter CountryFR
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 01/23/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number59250095
Device Catalogue Number59250095
Device Lot Number2232559
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 10/04/2022
Supplement Date Received by Manufacturer01/17/2023
Initial Report FDA Received Date10/29/2022
Supplement Report FDA Received Date01/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/30/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown